CSpace
solvingintegralequationswithlogarithmickernelbyusingperiodicquasiwaveletsolvingintegralequationswithlogarithmickernelbyusingperiodicquasiwavelet
Chen Hanlin; Peng Silong
2000
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume000Issue:005Pages:487
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42162
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen Hanlin,Peng Silong. solvingintegralequationswithlogarithmickernelbyusingperiodicquasiwaveletsolvingintegralequationswithlogarithmickernelbyusingperiodicquasiwavelet[J]. journalofcomputationalmathematics,2000,000(005):487.
APA Chen Hanlin,&Peng Silong.(2000).solvingintegralequationswithlogarithmickernelbyusingperiodicquasiwaveletsolvingintegralequationswithlogarithmickernelbyusingperiodicquasiwavelet.journalofcomputationalmathematics,000(005),487.
MLA Chen Hanlin,et al."solvingintegralequationswithlogarithmickernelbyusingperiodicquasiwaveletsolvingintegralequationswithlogarithmickernelbyusingperiodicquasiwavelet".journalofcomputationalmathematics 000.005(2000):487.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Hanlin]'s Articles
[Peng Silong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Hanlin]'s Articles
[Peng Silong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Hanlin]'s Articles
[Peng Silong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.